# SDR 2007UALA02522

- Difficulty date: July 8, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 52,015 hours, 17,485 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Faulty
- Location: Slide Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT DOORS ARMING MECHANISM FELT DIFFERENT.  [08-08-07]  4 LT LUBED AND ADJUSTED CAM PLATE 4 RT REMOVED BEARING PLATE AND REPLACED BEARING.
